# SDR TWAA0017506

- Difficulty date: November 3, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE UNDER END OF SUPPORT AT STA 201, RBL 10 INCHES.  REMOVED CORROSION PER SRM 6-80-01.  TREATED CORROSION PER SRM 51-10-3.  REPAIRED MEMBRANE PER SRM 53-01 PAGE 9.
